U.S. doctors online nowAsk doctors free
Kathleen, GA
A 31-year-old female asked:

does flexeril (cyclobenzaprine hcl) cause constipation?

1 doctor answer1 doctor weighed in
Dr. James Cunnar
Family Medicine 27 years experience
It shouldn't: But if you were given a narcotic to take with the muscle relaxer, that can cause constipation. Increase fluids, and take some extra fiber. That should help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

What causes constipation in pregnancy?

2 doctor answers2 doctors weighed in
Dr. Scott Kramer
Gynecology 36 years experience
Hormones: Progesterone is important to keeping your baby in your womb. It also is responsible for making you feel fatigue and bloated. The bloating is from slowing of your intestines, which can also be called constipation. A high fiber diet, regular exercise, and fluids can counter this condition.
A 41-year-old member asked:

Could prenatal vitamins be causing constipation?

2 doctor answers2 doctors weighed in
Dr. Amy Herold
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: There is extra iron and calcium in prenatal vitamins, both of which can cause constipation. Eat a high-fiber, low-fat diet and drink plenty of water to help avoid this.
A 42-year-old member asked:

Is it normal to be constipated from prenatal vitamins?

2 doctor answers3 doctors weighed in
Dr. Neeoo Chin
Fertility Medicine 40 years experience
Yes: Yes, constipation is usually due to the iron content in the prenatal vitamins. Some prenatal vitamins will contain a stool softener to help with the constipation. Remember also that pregnancy itself will at times lead to constipation due to the hormone Progesterone which slows the transit time through the bowels. Increased fluids and high fiber foods will help.
A 26-year-old member asked:

What should I do if i'm still constipated after increasing my fiber intake?

2 doctor answers4 doctors weighed in
Dr. Rakhi Dimino
Specializes in Obstetrics and Gynecology
Fluids and Softeners: Increase your fluid intake. Also using stool softeners is very helpful. Most prescription prenatal vitamins have a little bit of a softerner in it, but most pregnant women need more.
A 29-year-old member asked:

Will eating fiber rich food help treat constipation?

1 doctor answer1 doctor weighed in
Dr. Troy Reyna
Pediatric Surgery 44 years experience
Yes.: Fiber and drinking enough water to allow fiber to work well.

Related questions

A 43-year-old member asked:
2 doctor answers7 doctors weighed in
A 50-year-old female asked:
1 doctor answer2 doctors weighed in
A 30-year-old member asked:
1 doctor answer1 doctor weighed in
A 72-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 14, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.